# SDR SWIA2019123147528

- Difficulty date: November 14, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 FWD FLOOR SUPPORT HAS CORROSION. (C-CHECK) RO 12/27/2019  ORIGINAL MATERIAL THICKNESS IS 0.040Â€? REF CRJ200 SRM. REMAINING MATERIAL THICKNESS PER NDT IS 0.030Â€?. MATERIAL REMOVED WAS 0.010Â€?. ALLOWED MATERIAL TO BE REMOVED IS 10% (0.004Â€?) REF CRJ200 SRM. MATERIAL IS OUT OF LIMITS. REMOVED AND INSTALLED NEW SERVICEABLE FS280 COCKPIT FLOOR SUPPORT ANGLE P/N# 600-34017-351 REF CRJ200 SRM.
